# SDR DALA2016072205482

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE BS 1350 X 17LT TO 17RT Z 0,  LOWER VENTRAL DOOR JAMB ANGLE. LOWER VENTRAL DOOR JAMB WAS REPAIRED IAW SRM 53-05 FIG.34 AND ER/A 547838-14 REV.1.
